On the generative power of simple H-systems

Lakshminarayanan Subramanian, M Talupur, K Krithivasan, CP Rangan

Research output: Contribution to journalArticle

Original languageEnglish (US)
JournalJournal of Automata, Languages and Combinatorics
Volume5
Issue number4
StatePublished - 2000

Cite this

On the generative power of simple H-systems. / Subramanian, Lakshminarayanan; Talupur, M; Krithivasan, K; Rangan, CP.

In: Journal of Automata, Languages and Combinatorics, Vol. 5, No. 4, 2000.

Research output: Contribution to journalArticle

@article{da89ba02c77f43e0b89d796709ddcf8d,
title = "On the generative power of simple H-systems",
author = "Lakshminarayanan Subramanian and M Talupur and K Krithivasan and CP Rangan",
year = "2000",
language = "English (US)",
volume = "5",
journal = "Journal of Automata, Languages and Combinatorics",
number = "4",

}

TY - JOUR

T1 - On the generative power of simple H-systems

AU - Subramanian, Lakshminarayanan

AU - Talupur, M

AU - Krithivasan, K

AU - Rangan, CP

PY - 2000

Y1 - 2000

M3 - Article

VL - 5

JO - Journal of Automata, Languages and Combinatorics

JF - Journal of Automata, Languages and Combinatorics

IS - 4

ER -